Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Escobales-Parker's theorem

Byung Hak Kim

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 5 (1989), 151-153.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512904

Digital Object Identifier
doi:10.3792/pjaa.65.151

Mathematical Reviews number (MathSciNet)
MR1011857

Zentralblatt MATH identifier
0687.53032

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Kim, Byung Hak. On Escobales-Parker's theorem. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 5, 151--153. doi:10.3792/pjaa.65.151. https://projecteuclid.org/euclid.pja/1195512904


Export citation

References

  • [1] A. Besse: Einstein Manifolds. Springer-Verlag, Berlin (1987).
  • [2] R. H. Escobales, Jr.: The integrability tensor for bundle like foliations. Trans. Amer. Math. Soc, 270, 333-339 (1982).
  • [3] R. H. Escobales, Jr. and P. E. Parker: Geometric consequences of the normal curvature cohomology class in umbilic foliations. Indiana Univ. Math. J., 37, 389-408 (1988).
  • [4] K. Yano: Differential Geometry on Complex and Almost Complex Spaces. Perga* mon Press, New York (1965).